# SDR HEEA075552

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,583 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 23033400
- Condition: Damaged
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 HANGS UP DURING STARTS. REPLACED WITH SERVICEABLE PART.
